# SDR YENA20151204617

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 44,323 hours, 15,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN PASSENGER CABIN, FLOORBEAM AT FRAME 68, HAS CORROSION.  R & R FLOORBEAM AT FRAME 68, IAW SRM 51-72-11.
